# SDR VNAA2025050800031

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00194156 DISCREPANCY: LH PYLON SYSTEM PANEL LANDING HAS GOUGE DAMAGE. CORRECTIVE ACTION: REPAIRED IAW MHIRJ REO 670-53-61-2398 REV-- DATED 10-26-2024
